# SDR 2007UALA03535

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 59,980 hours, 17,480 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT SEAT 12ABC INOP WHEN EMERGENCY LIGHTS SELECTED ON.
